# SDR SIMA200215114

- Difficulty date: May 29, 2002
- Submitted: July 26, 2002
- Operation: Air carrier
- Aircraft: N282AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 282
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: S5367800920002
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP2, FOUND LEFT FLOOR SUPPORT FROM FRAME 36-38 CORRODED.  INSTALLED NEW LEFT FLOOR SUPPORT FROM 36-38 IAW ATR 42 SRM 51-25-01.  AIRCRAFT RETURNED TO SERVICE.  (M)
